Propecia induced performance anxiety? - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 17
  1. #1
    Junior Member
    Join Date
    Feb 2012
    Posts
    12

    Unhappy Propecia induced performance anxiety?

    Hey, I've been on propecia for about a month, and up until now experienced no sides.
    Last night however was the first time having sex in this month, and I couldn't perform. I still get morning wood, I had successfully mastubated just hours before, she could get me rock hard in 10 seconds with oral, but as soon as it came to actually sticking the damn thing in, he was like NOPE and went all floppy.
    I did feel a bit worried that the propecia would stop me peforming, but I didn't realise I was that anxious about it! I have experienced performance anxiety before, when I first lost my virginity, but it wasn't a problem I thought I'd ever get again. I can see this being a self-fulfilling prophecy; Since it happened once I'm just gonna worry next time and then stress is gonna make it happen again.

    The sensible part of me says it's not the propecia, and I'm just submitting to the fear mongering I have read about propecia, but it is worrying me.

  2. #2
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    What dose are you on? I had side effects a couple of months after starting. I came off it for now and may return at a lower dose.

    You could try 0.25mg or 0.5mg. It's a compromise between keeping your hair and keeping your wood.

  3. #3
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    If you could get hard previously while masturbating, or when she was giving you head, then it is performance anxiety. Without a doubt.

    Research performance anxiety, the askmen article is pretty good. The answer lies in you relaxing, getting out of your head about it, in short. But read up. Something you have to work over yourself, mentally.

    Also, stop seeing it as a self-fulfilling prophecy. With this mindset, it will be. But that's obvious. So, stop it. It's not. Unless you make it. Simple; switch your modality of thought.

    Good luck to you. Cheers.

  4. #4
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    Quote Originally Posted by chrisis View Post
    It's a compromise between keeping your hair and keeping your wood.
    Also, **** this^

    Not you, chrisis, the fact that your statement holds truth. **** that, **** compromise such as this.

    Here's to hoping for new treatments. Because **** that.

    Cheers.

  5. #5
    Junior Member
    Join Date
    Feb 2012
    Posts
    12

    Default

    Quote Originally Posted by chrisis View Post
    What dose are you on? I had side effects a couple of months after starting. I came off it for now and may return at a lower dose.

    You could try 0.25mg or 0.5mg. It's a compromise between keeping your hair and keeping your wood.
    I did think about this, but I thought if I have propecia related ED it would affect me all the time rather than just when I wanted to have sex. Getting an erection on my own is as easy as it ever was.

  6. #6
    Junior Member
    Join Date
    Feb 2012
    Posts
    12

    Default

    Quote Originally Posted by clandestine View Post
    If you could get hard previously while masturbating, or when she was giving you head, then it is performance anxiety. Without a doubt.

    Research performance anxiety, the askmen article is pretty good. The answer lies in you relaxing, getting out of your head about it, in short. But read up. Something you have to work over yourself, mentally.

    Also, stop seeing it as a self-fulfilling prophecy. With this mindset, it will be. But that's obvious. So, stop it. It's not. Unless you make it. Simple; switch your modality of thought.

    Good luck to you. Cheers.
    Yeah I thought it was most likely. I'm quite an anxious person so that probably doesn't help with performance anxiety. I'll take a look at the article, cheers man.

  7. #7
    Senior Member
    Join Date
    Nov 2011
    Posts
    830

    Angry

    Quote Originally Posted by clandestine View Post
    Also, **** this^

    Not you, chrisis, the fact that your statement holds truth. **** that, **** compromise such as this.

    Here's to hoping for new treatments. Because **** that.

    Cheers.
    why the **** does it have to give side effects? can life be simple for once?

    These companies are making gazillions off of us, can they at least not **** us up for life? or be effective?

    sighs...i just hope replicel/aderans give something similar to propecia for the young cats .

  8. #8
    Member
    Join Date
    Feb 2012
    Posts
    67

    Default

    Quote Originally Posted by Orca View Post
    Hey, I've been on propecia for about a month, and up until now experienced no sides.

    Last night however was the first time having sex in this month, and I couldn't perform. I still get morning wood, I had successfully mastubated just hours before, she could get me rock hard in 10 seconds with oral, but as soon as it came to actually sticking the damn thing in, he was like NOPE and went all floppy.

    The sensible part of me says it's not the propecia, and I'm just submitting to the fear mongering I have read about propecia, but it is worrying me.
    If you successfully masturbated hours before you failed to have sex it is obviously in your head. Propecia induced erectile dysfunction is not something that comes and goes. Good luck with everything if you decided to proceed while knowing about the risks.

  9. #9
    Senior Member
    Join Date
    Jan 2012
    Posts
    125

    Default

    its your head man.

  10. #10
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    I'm a terribly anxious person, myself. My best to you, try not to over think these things. And be thankful knowing it's not the finasteride.

Similar Threads

  1. rapid loss - stress induced?
    By Not Now in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 12-12-2016, 03:47 PM
  2. Anxiety about additional HT
    By bostonhooligan in forum Men's Hair Loss: Start Your Own Topic
    Replies: 7
    Last Post: 04-20-2011, 08:22 AM
  3. Hair dresser anxiety.
    By Spex in forum Hair Transplant: Start Your Own Topic
    Replies: 1
    Last Post: 10-19-2010, 08:22 AM
  4. Finasteride-induced puffy nipples?
    By HairlossSucks in forum Hair Loss Treatments
    Replies: 0
    Last Post: 08-13-2010, 06:31 PM
  5. The “Cold Cap” Might Put A Freeze on Chemotherapy-Induced Hair Loss
    By tbtadmin in forum The Bald Truth: Show Archives
    Replies: 1
    Last Post: 02-24-2010, 06:37 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Have you used a car delivery before?
01-10-2023 05:53 AM
by Glent
Last Post By denisse
Today 08:34 AM
Class 6 hairloss after 1 case with inteview. Dr. Lindsey
01-09-2023 06:28 AM
Last Post By BlytheWoody
Yesterday 12:10 AM
RA 133 - (7347 FUSE/Fue grafts) 6.5 months update
02-02-2023 11:46 PM
Last Post By Dr A's Clinic
02-02-2023 11:46 PM
Sarms
12-16-2019 05:45 AM
Last Post By markgeller
02-01-2023 10:50 PM